MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens that they observed an increase in elevated sodium (na) results on multiple patient samples, including an erroneously elevated na result obtained on a patient sample on an atellica ci 1900 analyzer.The erroneous result was reported to the physician(s), and the result was questioned.The same sample was reprocessed on the original atellica ci 1900 analyzer and on an alternate atellica ci 1900 analyzer.The reprocessed results obtained were considered correct.A corrected report was issued.The customer no longer recalled certain details, such as the date of testing and the reprocessed result(s) for the affected sample, as the event occurred several months ago.For the other elevated samples, it is unclear whether any erroneous results were obtained, as the patient results data were not provided to siemens and the customer could not recall any details, including sample identifiers, date(s) of testing, or the results obtained.There are no known reports of patient intervention or adverse health consequences due to the reported event.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an increase in elevated sodium (na) results on multiple patient samples, including an erroneously elevated na result obtained on a patient sample on an atellica ci 1900 analyzer.Siemens is evaluating the event.
 
Additional Manufacturer Narrative
Additional information (04-jun-2025): siemens healthcare diagnostics concluded the investigation of the event.Siemens reviewed the available instrument data files, and the information provided by the customer.Calibration was acceptable, and quality control (qc) recovered within range on the event date(s).Siemens review of the instrument data indicated that the customer performed dilution checks but did not save the factor.As a result, the factor remained at 1 on 07-may-2025 when the dilution check was performed.The customer stated that the issue was resolved by performing the integrated multisensor technology (imt) dilution check to obtain a new dilution check factor.Based on the available information, the cause of the event is unknown.A product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the siemens investigation.Correction: the product code was inadvertently selected as ¿cem¿ instead of ¿jgs¿ in the initial mdr.Section d2b has been updated to reflect the correct information.Initial mdr 2432235-2025-00141 was filed on 30-may-2025.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive, po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22112775
Report Number2432235-2025-00141
Device Sequence Number12556683
Product Code JGS
UDI-Device Identifier00630414596518
UDI-Public(01)00630414596518(10)150001(17)260120
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K222438
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2026
Device Model NumberN/A
Device Catalogue NumberSMN 11099315
Device Lot Number150001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown